Available on ORBi since
13 May 2010
Article (Scientific journals)
Surface-Impedance Boundary Conditions in Dual Time-Domain Finite-Element Formulations
V Sabariego, Ruth  ; Dular, Patrick  ; Geuzaine, Christophe  et al.
2010 • In IEEE Transactions on Magnetics, 46 (8), p. 3524-3531
Peer Reviewed verified by ORBi
 

Files


Full Text
10ieeetrmagv46n8_sabariego_sibc_dual.pdf
Publisher postprint (372.17 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Finite-element methods; magnetodynamics; surface-impedance boundary conditions; time-domain analysis
Abstract :
[en] This paper deals with time-domain surface-impedance boundary conditions in computational magnetodynamics considering two dual finite-element formulations and a nonlinear magnetic constitutive law. Based on the resolution of the 1-D eddy-current problem in a semi-infinite slab, the massive conducting region is accounted for by choosing a number of exponentially decreasing trigonometric basis functions covering the relevant frequency range of the application in hand. Herein the method is elaborated for the magnetic-vector- potential formulation and the magnetic-field formulation. Results for both formulations are compared and validated on 2-D linear and nonlinear test cases.
Disciplines :
Electrical & electronics engineering
Author, co-author :
V Sabariego, Ruth ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Dular, Patrick ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Geuzaine, Christophe  ;  Université de Liège - ULiège > Dép. d'électric., électron. et informat. (Inst.Montefiore) > Applied and Computational Electromagnetics (ACE)
Gyselinck, Johan;  Université Libre de Bruxelles - ULB > BEAMS > Professeur
Language :
English
Title :
Surface-Impedance Boundary Conditions in Dual Time-Domain Finite-Element Formulations
Publication date :
August 2010
Journal title :
IEEE Transactions on Magnetics
Publisher :
IEEE, Piscataway, United States - New Jersey
Volume :
46
Issue :
8
Pages :
3524-3531
Peer reviewed :
Peer Reviewed verified by ORBi

Statistics


Number of views
154 (15 by ULiège)
Number of downloads
5 (4 by ULiège)

Scopus citations®
 
9
Scopus citations®
without self-citations
7
OpenCitations
 
6

Bibliography


Similar publications



Contact ORBi